# SDR 2008UALA01760

- Difficulty date: March 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,007 hours, 11,304 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734285E
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED.  SUSPECT FAULTY BEARING IDG.  REPLACED GENERATOR PER AMM24-11-01 AND GCU PRECAUTIONARY  OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
